Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Symmetries and exact solutions for a 2 + 1-dimensional shallow water wave equation

Symmetries and exact solutions for a 2 + 1-dimensional shallow water wave equation http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Mathematics and Computers in Simulation CrossRef

Symmetries and exact solutions for a 2 + 1-dimensional shallow water wave equation

Mathematics and Computers in Simulation , Volume 43 (1): 39-55 – Jan 1, 1997

Symmetries and exact solutions for a 2 + 1-dimensional shallow water wave equation

Mathematics and Computers in Simulation , Volume 43 (1): 39-55 – Jan 1, 1997

Loading next page...
 
/lp/crossref/symmetries-and-exact-solutions-for-a-2-1-dimensional-shallow-water-eJ3i00NCC7

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0378-4754
DOI
10.1016/s0378-4754(96)00054-7
Publisher site
See Article on Publisher Site

Abstract

Journal

Mathematics and Computers in SimulationCrossRef

Published: Jan 1, 1997

References